PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On complements of Kazhdan projections in semisimple groups

Volume 246 / 2019

Piotr W. Nowak, Eric Reckwerdt Studia Mathematica 246 (2019), 63-69 MSC: Primary 22D12; Secondary 43A65, 47A46. DOI: 10.4064/sm171126-18-7 Published online: 7 September 2018

Abstract

We prove that for an isometric representation of some groups on certain Banach spaces, the complement of the subspace of invariant vectors is 1-complemented.

Authors

  • Piotr W. NowakInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail
  • Eric ReckwerdtInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image